← Return to Spotting Following Cortisone Injection

Discussion
toromama (@toromama)

Spotting Following Cortisone Injection

Women's Health | Last Active: Feb 19 2:32pm | Replies (2)

Comment receiving replies
@erikas

@toromama I googled, "Vaginal bleeding after cortisone shot" and there are a lot of journal articles on the topic. There are also many articles that focus on post-menopausal women and spotting after a cortisone shot. I didn't link any of the journal articles, as they are a heavy read for most people.

It's a concerning symptom no doubt. You are certainly not the only woman that this has happened to. Off the top of my head I'm not aware of a previous discussion on this topic or members reporting something similar.

May I ask if you inquired with your provider regarding this symptom?

Jump to this post


Replies to "@toromama I googled, "Vaginal bleeding after cortisone shot" and there are a lot of journal articles..."

I have not yet contacted my regular Dr. Last time it led to a Pap and ultrasound with a "nothing to worry about" result. I was relieved to learn that I'd had a cortisone shot during my knee manipulation two weeks ago…providing an explanation for the bleeding. It's just lasting a little longer than it did last time. I will goggle the topic and do some reading….thank you.